A 30-year-old male asked:
Disclaimer

Diagnosed with Gastroenteritis two days ago. Frequent diarrhea and bad stomach cramps. Prescribed anaspaz, (hyoscyamine) not doing much. In severe pain. What to do?

1 doctor answer
Dr. Elton Behner
36 years experience in Dentistry
Try probiotics...: Try adding a good quality probiotic of at least 50 billion cfu and a large variety of bacterial organisms. This will aid in repopulating the gut with healthy bacteria needed for proper function. If it continues consult with a gastroenterologist.
Answered on Mar 22, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old male asked:
Dr. Charles Cattano
38 years experience in Gastroenterology
You may be right...: ...but persistent and/or non-improving symptoms warrant evaluation and treatment.
1
1 thank
A 29-year-old female asked:
Dr. Sari Nabulsi
Specializes in Pediatrics
Diarrhea: it is unusual to prescribe zithromax and hyoxamine for food poisoning and diarrhea. Hyscosamine can cause dilated eyes, dry mouth and urinary retentio ... Read More
A 31-year-old female asked:
Dr. Nadia Ghattas
47 years experience in Pediatrics
Viral illness : A viral illness can cause all your symptoms, but if you still have fever you need to see your doctor. Good luck
1
1 comment
1
1 thank
A 47-year-old female asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
Constipation: If you experienced a lot of diarrhea as part of the viral intestinal tract infection, it would not be unusual to skip bowel movements for a few days a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month